T Nation

Time Between Cycles


#1

I'm planning a 10 week cycle of test and decca.Ive got nolvadex on hand just in case and clomid for my pct.After all is said and done how long (on average)should I go before I start my next cycle.

What are some factors that would dictate that?And also,any suggestions on my next cycle would be great.Just things like...should I bulk again on my next cycle or should I hit a cutting cycle?Go easy on me fellas yall are getting my cherry here.Thanks in advance for the input guys.Peace.

GET SWOLE,
biscuite


#2

Rough rule is time on = time off. But then again you're running Deca for 10 weeks, so if your cycle isn't structured well you may never recover from this cycle.

And then there's the fact that you have Nolvadex "on hand, just in case", which means that if you are prone to gyno you may literally wake up to the soreness of an irreversible breast tissue growth as your first sign to start taking it. As far as I can tell Nolvadex doesn't prevent gyno unless it is ingested; sitting around in the bottle doesn't cut it.

I'd say some more information is needed at this point.


#3

This post was flagged by the community and is temporarily hidden.


#4

I agree; I was being a bit facetious, which I am somewhat prone to do. My point there is simply that Deca can cause lingering recovery problems if not used intelligently. It's common (in my experience) to see Deca users require months post-cycle to regain sexual function because of poorly structured cycles.

I respectfully disagree here. Anyone that's been on this board for a while knows that I consistently tell people to use Nolvadex thoughout, even for only mild cycles. I know, from personal experience, that you can wake up to the soreness of a growth that cannot be treated after having no previous disomfort. It is true that irreversable breast tissue growth does not happen overnight, but it is possible (even if unlikely) that a growth develops without discomfort until it is irreversible. I know I'm not alone, because I consistently get PMs from people on this board and others that share my experience and seek advice. Trust me, I personally had an experience with gyno because I believed that you could simply keep Nolvadex "on-hand" until you felt side effects. My first side effect was a sore lump, which never fully disappeared even after months of Novladex usage. No noticable preceding itchiness or soreness.

What is the benefit of not taking Nolvadex exactly? Personally my bloodwork is better and my recovery faster when I take Nolvadex. Of all the people that have taken my advice and run Nolvadex consistently, I have never heard any complaints. I'm pretty sure I can speak for all of the people that have contacted me directly when I say it sucks to look back and know that you could've avoided your problem by simply taking a small pill everday. Maybe only 1% of the population has the same propensity to gyno as myself, but to people that got gyno by taking this advice it is no consolation. I will continue to advise anyone who will listen to consistently take Nolvadex while on, even if it's only insurance against a 1 in 100 chance.

I agree with your assessment of gyno associated with deca being progesterone induced, but I was unaware that letrozole was an effective treatment.


#5

Actually you guys are both kinda wrong.

First off I think Bushboy was actually thinking of Bromocriptine, not letrozole, as that compound is 100% useless against progesterone induced gyno, as is nolvadex as well. Anyways, in order to be effected by this gyno you have to be doing upwards of a gram a week, so it isn't something to really worry about.

Moriarty is right about keeping estrogen in check throughout the cycle, as high levels of estrogen have been linked to cancers, and even testicular cell death in rats. Keeping levels of E at physiological levels can only be done by using an AI, of which I prefer letrozole.

As for gyno, once you can 'feel' it, it is too late, cells have already grown that may atrophy once E has dropped, but they will not just dissapeer, they will always be there, and from that point on you will be very sensitive to estrogen in that area.

As for the orrigional question, time off absolutely does not equal time on. That is of course if you are interested in maintaining hpta health.

using a compound like nandrolone, in the decanoate ester, will last 6 to 8 weeks in your body once your last injection has been done. That means your cyle was actually 18 weeks long, not 10 weeks. That my friend is 1/3 of the year. It will then take you at least that time to recover to as close as your full normal self as you can.

Most people however can't wait, and end up jumping on another cycle before that time, to feel 'normal'. It's perfectly understandable, however if you are going to practice this, you might as well stay on indefinitely, as the time that you will consider yourself 'not' on you are still actually 'on'. You might as well save yourself any deppression, libido problems, and dramatic shifts in bodyweight (which I might add are the absolute worst for your health) and just continue on a cycle.

If this isn't your goal, keep your cycle's short. 6 weeks max, and use only short acting gear like Nandrolone phenlypropinate, or tren acetate, if you are wanting to use the more heavier drugs. You could use a medium length (enanthate) ester in your cycle if you are taking testosterone, or primobolan, but besides these two I would really stick to the shorter compounds.

Get a good front and time your ending cold turkey at the six week period

The key really is the less time of the year you are on, the better your hpta health will be.


#6

This post was flagged by the community and is temporarily hidden.


#7

Hey P22, could you clear up what you mean by heavier drugs. I'm assuming you mean those that are more toxic like drol, dbol, winny? But do you think npp and tren are on that list?


#8

You are, of course, absolutely right. When I said "time on", I meant time that blood concentrations were high enough to suppress the hpta, NOT time that you are injecting/ingesting. Sorry for any confusion I may have caused with my terminology. And that is a MINIMUM. For example, I only use short esters, and I have never done (or suggested to someone else) more than 2 cycles in a year, and even that is rare.


#9

Liver toxicity is always over stated with steroid use. It is considered safe for adults to take 4 grams of tylenol a day, and the elderly 3 grams. Aceteminophen is much more liver toxic than many oral steroids, so you can see I don't get too concerned with oral steroid use, except for its ulteration of lipid levels.
In my opinion 'heavier' drugs are those that cause the most suppression of the hpta. These are drugs that are highly androgenic, and may or may not aromatize into estrogen, and progesterone in Gobs!

basically here is a list of some the lighter drugs in my experiece that causes less suppression:

Anavar
primo
winstrol
dbol
masteron
testosterone (if used with an AI)


#10

time on + 2weeks = time off

blood levels should be checkd and compared pre and post


#11

Thanks guys for the overwhelming plethra of information.Any additional thoughts are more than welcome.Maybe I will be able to give back to the cause when I learn my shit good enough.Also, Any thoughts on the next cycle would be great!

GET SWOLE,
biscuite


#12

Some people go for the time on=time off, which is usually adequate. I recommend even longer.
I am the perfect example of why it is good to take time off. I am usually on year around and have to take ancillary meds just to treat the side effects. Sometimes I really feel like crap.

Here is what I have to take:

  1. Ace II inhibitor+HCTZ (BP)
  2. Proton pump inhibitors (not necessarily related to AAS use but orals seem to exacerbate it)
  3. Doxycycline (Acne)
  4. Ultram or Hydrocodone(pain, i.e. headache caused by increased BP)

I also have polycythemia and Red Man's syndrome. Yes, it is a real condition.

Note: this is a cumulative effect of years of AAS use (since 1991), so I am not trying to scare you by any means. I have recently taken a hiatus of 6 months to restore my health (After a few remarkable tests). I will be back on track again in a few weeks (BP finally normal).


#13

Holy shit bro I hope everything works out.

Peace


#14

AI?